Combinatorica

, Volume 17, Issue 1, pp 109–123 | Cite as

Blow-up Lemma

  • János Komlós
  • Gábor N. Sárközy
  • Endre Szemerédi
Article

Abstract

Regular pairs behave like complete bipartite graphs from the point of view of bounded degree subgraphs.

Mathematics Subject Classification (1991)

05 C 35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. Alon, R. Duke, H. Leffman, V. Rödl, andR. Yuster: Algorithmic aspects of the regularity lemma.FOCS,33 (1993), 479–481; Journal of Algorithms,16 (1994), 80–109.Google Scholar
  2. [2]
    N. Alon andE. Fischer: 2-factors in dense graphs, Discrete Math., to appear.Google Scholar
  3. [3]
    N. Alon, S. Friedland, G. Kalai: Regular subgraphs of almost regular graphs,J. Combinatorial Theory, B37 (1984), 79–91. See alsoN. Alon, S. Friedland, G. Kalai: Every 4-regular graph plus an edge contains a 3-regular subgraph,J. Combinatorial Theory, B37 (1984), 91–92.Google Scholar
  4. [4]
    N. Alon andR. Yyster: AlmostH-factors in dense graphs,Graphs and Combinatorics,8 (1992), 95–102.Google Scholar
  5. [5]
    N. Alon andR. Yuster:H-factors in dense graphs,J. Combinatorial Theory, Ser. B, to appear.Google Scholar
  6. [6]
    V. Ghvátal, V. Rödl, E. Szemerédi, andW. T. Trotter Jr.: The Ramsey number of a graph with bounded maximum degree,Journal of Combinatorial Theory, B34 (1983), 239–243.Google Scholar
  7. [7]
    K. Corrádi andA. Hajnal: On the maximal number of independent circuits in a graph,Acta Math. Acad. Sci. Hung.,14 (1963), 423–439.Google Scholar
  8. [8]
    T. Kővári, Vera T. Sós, andP. Turán: On a problem of Zarankiewicz,Colloq. Math.,3 (1954), 50–57.Google Scholar
  9. [9]
    P. Erdős andA. H. Stone: On the structure of linear graphs,Bull. Amer. Math. Soc.,52 (1946), 1089–1091.Google Scholar
  10. [10]
    A. Hajnal andE. Szemerédi: Proof of a conjecture of Erdős,Combinatorial Theory and its Applications vol. II (P. Erdős, A. Rényi and V. T. Sós (eds.), Colloq. Math. Soc. J. Bolyai 4, North-Holland, Amsterdam (1970), 601–623.Google Scholar
  11. [11]
    J. Komlós, G. N. Sárközy, andE. Szemerédi: Proof of a packing conjecture of Bollobás, AMS Conference on Discrete Mathematics, DeKalb, Illinois (1993),Combinatorics, Probability and Computing,4 (1995), 241–255.Google Scholar
  12. [12]
    J. Komlós, G. N. Sárközy, andE. Szemerédi: On the Pósa-Seymour conjecture, submitted to theJournal of Graph Theory.Google Scholar
  13. [13]
    J. Komlós, G. N. Sárközy, andE. Szemerédi: On the square of a Hamiltonian cycle in dense graphs, Proceedings of Atlanta'95,Random Structures and Algorithms,9 (1996), 193–211.Google Scholar
  14. [14]
    J. Komlós, G. N. Sárközy, andE. Szemerédi: Proof of the Alon-Yuster conjecture, in preparation.Google Scholar
  15. [15]
    J. Komlós andM. Simonovits: Szemerédi's Regularity Lemma and its applications in graph theory, Bolyai Society Mathematical Studies 2,Combinatorics, Paul Erdős is Eighty (Volume 2), (D. Miklós, V. T. Sós, T. Szőnyi eds.), Keszthely (Hungary) (1993), Budapest (1996), 295–352.Google Scholar
  16. [16]
    E. Szemerédi: Regular partitions of graphs, Colloques Internationaux C.N.R.S. No 260 −Problèmes Combinatoires et Théorie des Graphes, Orsay (1976), 399–401.Google Scholar

Copyright information

© János Bolyai Mathematical Society 1997

Authors and Affiliations

  • János Komlós
    • 1
  • Gábor N. Sárközy
    • 2
  • Endre Szemerédi
    • 3
  1. 1.Department of MathematicsRutgers UniversityNew Brunswick
  2. 2.Department of Computer ScienceRutgers UniversityNew Brunswick
  3. 3.Hungarian Academy of SciencesBudapestHungary

Personalised recommendations